# SDR SWIA200312044

- Difficulty date: May 30, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 1,356 hours, 1,089 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 966
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 1,379 hours, 1,075 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE ON TAXI OUT.  CH 1 WOULD NOT RE-ENGAGE.  RETURNED TO GATE.  STAB CH 2 FAIL DURING TROUBLESHOOTING HSTCU BITE CODE MOTOR 2 FAIL DISPLAYED.  CHANNEL 2 FAIL WOULD NOT RESET, REMAINED DISPLAYED.  REMOVED AND REPLACED MCU & HSTCA IAW CRJ MM 27-40-00.  P/N:  7062-3, S/N OFF:  1004, S/N ON:  804.
